Density of tautologies in logics with one variable

  • László Aszalós
  • Tamás Herendi

Abstract

In the present paper we estimate the ratio of the number of tautologies and the number of formulae of length n by determining the asymptotic density of tautologies in different kinds of logics with one variable. The logics under consideration are the ones with a single connective (nand or nor); negation with a connective (disjunction or conjunction); and several connectives.
Published
2012-01-01
How to Cite
Aszalós, L., & Herendi, T. (2012). Density of tautologies in logics with one variable. Acta Cybernetica, 20(3), 385-398. https://doi.org/10.14232/actacyb.20.3.2012.2
Section
Regular articles